I have been a type 2 diabetic for about 13 years now. I have not taken as much care as I should've with my diabetes. I take oral medications now. My morning blood levels are usually in the 130's. I have noticed recently that it is getting longer and harder to achieve orgasm during sex. There is a lack of sensation from my penis. It is starting to get in the way of me and my girlfriends relationship. I'm 43 years old. This started about 1 month ago. My feet are sensitive and from time to time burn, I have marbeling in my lower legs from the micro vessels rupturing. However that has been that way for a couple of years and has not worsened. I take Cialis from time to time and erections are still only at 60% and maintaining any erection is still problematic. Now that there is less sensation it is difficult to achieve orgasm. Please help.
Thank you for your question. Although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern.
Erectile dysfunction and impotence are quite common with diabetic neuropathy. I would advice a regular monitoring of blood sugar levels, and EMG to check out abnormal responses. Further consultation to a diabetologist would help you to reach at appropriate treatment here. Hope this information proves helpful to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.